::hugs:: That would be frustrating, but don’t give up. Are you taking any meds right now? Sometimes they can cause weight gain. Hang in there!!! Love
I’m on A LOT of meds. Here’s the list:
Prilosec 20mg once a day
Accolate 20mg twice a day
Paxil 50mg once a day
Celexa 40mg once a day
Zyprexa 5mg once a day
Zyrtec 10mg once a day
Xanax .5mg once a day
Duratuss twice a day
2 multi-vitamins (one for hair & nails – twice a day; one for overall health – once a day)
I think that’s all of the meds I’m on, but I’m not sure.
I know that Zyprexa and Paxil are bad to cause some people to gain weight. (They did that with my mom and I think the Paxil did with my grandmother.)
I can’t do very much exercise because I tend to fall and hurt myself…more than most people do. I’m a total klutz. My knees and ankles are very weak, not to mention that I have a lot of stress on one foot.
I’ve always battled with my weight. And to make things worse, my thyroid is lazy. It’s like one knotch above the “too low” thing. That means if it drops, I’m labeled as a hypothryoidism patient. It’s crazy ’cause I can’t be treated for it.
Anyways…I hope I have answered some questions. Anyone else who has a question, feel free to ask it.